New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Confused about iuc and pill side effects
5 Replies
sataprab - October 28

I am so confused right now. I just turned 35 and had my yearly yesterday. I have had the merana in for 3 years now, at first it was fine with the exeption of constant breakthrough bleeding but the past 8-12 months I have noticed a obvious moodiness during/before periods , still have multiple periods with constant breakthrough bleeding and I have cramping that i havent had before. My dr. wants me to try taking the pill for 3 months to kick my system back into place but the idea of all these hormones makes me very nervous. any body go through this?

 

mia - October 30

haven't had this experience. why don't you just follow your doctor's advice? who know's, it might just be the right thing to do.

 

mitch - November 27

agree with. follow your doctor's advice and if it won't work out, then tell your doctor about it.

 

kathy - December 9

i must admit, i have no idea what's going on. but i can feel your worries. don't you think it's about time to have your mirena removed?

 

dora - December 16

sorry to hear that. just have it removed anyway.

 

aimee - December 19

since no right answer here. i think you should address your question to your doctor. he can suggest the right thing to do.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question